# SDR SWAA950605

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CHORD CRACKED IN AFT EDGE AT I/B FASTENER OF 18A CHORD ANGLE, LEFT MAIN WHEEL WELL, BS 727 S18A.  INSTALLED CHORD ANGLE REPAIR PER DRAWING 65-29228.
